sexologist-icon
Sexual Prblm
Hi my wife is 25 have 8 months baby she is getting treatment of TB(5thmonth) n taking course of depression also from few months only we started having sex n after that her vagina is burning internally a lot it seems want to know the reason for that kindly suggest what to do
38 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Kuldeep Wagh
Gynecologist 14 yrs exp Pune
Many psychiatric medicine cause decrease in libido and sexual desire. So the vagina gets dry.have more foreplay and use a lubricant
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.